MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT IRELAND CRYOCONSOLE; CARDIAC ABLATION PERCUTANEOUS CATHETER

NELLCOR PURITAN BENNETT IRELAND CRYOCONSOLE; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number NITRON
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a cryo ablation procedure, an error message was received stating that the system detected an unexpected temperature during system flush.An error message was also received stating that the system detected a higher-than-expected flow rate indicating a treatment overflow.Field service arrived to perform troubleshooting and resolve the error.The case was aborted under general anesthesia.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: data files analyzed and service report was reviewed.The received files were analyzed using the applicable field service manual.Case id (b)(4) showed at least 1 applications were performed with catheter freezor xtra with lot number 25283-011 (with mapping) on the reported event date.The system notice n-001 "the system has detected a higher-than-expected flow rate." was confirmed on the application(s) 1 during the ablation state.In the fault data file, the following fault message(s) was(were) found on the reported event date: in the case id (b)(4), the catheter freezor xtra with lot 25283-011 (with mapping) received the system notice n-001 "the system has detected a higher-than-expected flow rate." on the treatment id(s) (b)(4) during the ablation state.The system notice n-027 "the system has detected an unexpected temperature during system flush." was confirmed during the flush state.The work order was reviewed and noted the problem description: n-027, n-001; notices on fault records.Parts ordered and an update that the "parts are lost".In conclusion, the system notices were confirmed through data file analysis and the decision to abort the procedure without use of alternate therapy was based upon the medical judgment of the physician.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CRYOCONSOLE
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
NELLCOR PURITAN BENNETT IRELAND
micheal collins rd mervue
galway
EI 
Manufacturer (Section G)
NELLCOR PURITAN BENNETT IRELAND
micheal collins rd mervue
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22589607
Report Number8020893-2025-00156
Device Sequence Number21095530
Product Code LPB
UDI-Device Identifier00763000593902
UDI-Public(01)00763000593902(11)240902(20)01
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P020045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNITRON
Device Catalogue NumberNITRON
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2025
Initial Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown